|long-term side effect from ribavirin
May 20, 2003
Is there any current research about long-term side effects of ribavirin? The side effect that concerns me is shortness of breath on climbing one flight of stairs. I have never had heart problems before, but this side effect makes me nervous. I have been on 800 mg a day for 10 weeks. I weigh 115 pounds.
Response from Dr. Dieterich
If you are anemic, you can be treated with erythropoietin alfa(Procrit) that will help. If you are over 50 you may want to have a stress test. Sometimes though, the combo treatment just causes shortness of breath. You can try asthma treatment also which sometimes helps. Talk to your MD! Good luck! DTD
out of remission-treatment after interferon
Herpes and HCV
- Probability Of Getting AIDS From Vaginal Sex Without Condom
- Is Red Eyes A Symptom Of HIV?
- Black Spots After Getting A Tattoo Worried I Have HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- How Do Lesbians Protect Themselves From Stds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.